Other Information: Each 5 ml Contains: Sodium 10 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Store in outer carton until contents are used. Do not use  if bottle wrap or foil inner seal imprinted with safety seal is broken or missing. Sugar free. Diphenhydramine HCI / antihistamine phenylephrine HCI / nasal decongestant oral solution. 4 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose; sinus congestion; stuffy nose. Alcohol free. Allergy+congestion relief. www.benadryl.com. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? Call 1-877-717-2824 (Toll-free) or 215-273-8755 (Collect). For more information, visit: www.benadryl.com. Made in Canada.

Children's Benadryl Allergy Plus Congestion, Flavored Liquid, Grape!, 4 oz

$7.49$1.87/oz

Description

Other Information: Each 5 ml Contains: Sodium 10 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with safety seal is broken or missing. Sugar free. Diphenhydramine HCI / antihistamine phenylephrine HCI / nasal decongestant oral solu...View Full Desciption

Ingredients

Active Ingredients: Diphenhydramine HCI (12.5 mg), Antihistamine.; Phenylephrine HCI (5 mg), Nasal decongestant. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethyl Cellulose Sodium, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.
Product Number: 00300450170057

Description

Other Information: Each 5 ml Contains: Sodium 10 mg. Store between 20-25 degrees C (68-77 degrees F). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with safety seal is broken or missing. Sugar free. Diphenhydramine HCI / antihistamine phenylephrine HCI / nasal decongestant oral solu...View Full Desciption
Product Number: 00300450170057